# SDR MEX2003448

- Difficulty date: September 26, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 221CH54RB
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 306 - ACA-MEX - AIRCRAFT RETURN TO PLATFORM AS A CONSEQUENCE OF RIGHT ENGINE REVERSE UNLOCKED LIGHT TURNED ON.  REVERSE MECHANISM AND ACTUATOR WERE LUBRICATED AND REVERSE WAS OPERATED THREE TIMES NON REPRODUCING THE FAIL.  FURTHER, AIRCRAFT RETURN TO PLATFORM AGAIN WITH THE SAME REPORT BUT WITHOUT LIGHT INDICATION.  IT WAS CHECKED NON REPRODUCING THE FAIL.  REVERSE WAS DEACTIVATED AND STOWED AND REPORT WAS DEFERRED IAW MEL 78-03. DURING OVERNIGHT SERVICE SWITCHES S1-47 AND S1-450 WERE REPLACED IAW MM 78-32-03, TESTS CORRECT.  (M)
